MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE VIP GLENOID PIN, NITINOL, 2.8MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DYNANITE VIP GLENOID PIN, NITINOL, 2.8MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number DYNANITE VIP GLENOID PIN, NITINOL, 2.8MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/29/2025, a facility representative reported via (b)(4) that an ar-5400-400ns 2.8 mm dynamite vip glenoid nitinol pin broke off inside a patient during an rsa procedure.The procedure was successfully completed, but the broken piece was not recovered.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed based on photographic of a fractured ar-5400-400ns, dynanite vip glenoid pin, batch 15442872.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as off-axis loading, improper bone preparation and prying and leveraging the device during insertion.

Brand Name
DYNANITE VIP GLENOID PIN, NITINOL, 2.8MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23541863
Report Number1220246-2025-05059
Device Sequence Number9683671
Product Code LXH
UDI-Device Identifier00888867321403
UDI-Public(01)00888867321403(11)250528(17)300430(10)15442872
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNANITE VIP GLENOID PIN, NITINOL, 2.8MM
Device Catalogue NumberAR-5400-400NS
Device Lot Number15442872
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown